You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME EXPANSION FORMULAE FOR H—FUNCTION OF TWO VARIABLES INVOLVING JACOBI POLYNOMIALS
Y. N. PRASAD and S. N. SINGH
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 21 (69), No. 1/2 (1977), pp. 123-132
Published by: Societatea de Științe Matematice din România
Stable URL: http://www.jstor.org/stable/43680299
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In the present paper, we have evaluated some integrals for Fox's H—function of two variables involving Jacobi polynomials. The integrals obtained in this paper are believed to be among the most general integrals evaluated so far and includes interesting integrals which are themselves quite general in nature as its particular cases. These latter integrals in turn yield a large number of new and known integrals obtained by several authors as their special cases useful in solving certain boundary value problems.
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie © 1977 Societatea de Științe Matematice din România